# SDR 98ZZZX1420

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EITLJ
- Make and model: Airbus A320-231
- Aircraft serial: 257
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000007
- Condition: Binding
- Location: Te Flaps
- Part time: 16,262 hours
- Component: Lucas
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SYSTEM FAULT - ON INBOUND TRIP TO ZIH FROM DTW RECYCLED FLAPS ACCORDING TO ECAM PROCEDURE.  EXECUTED NO FLAPS LANDING.  RESET WING TIP BRAKES, SLATS AND FLAPS.  CHECKED SYSTEM, OPERATION OK.  FLAP AND SLATS EXTENDED AND RETRACTED NORMALLY.  (FLAP ROTARY ACTUATOR CHANGED .  OTW FOUND TORQUE LIMITER POPPED).
